The world’s leading range for the treatment of symptoms of cold and flu
The Panadol Cold & Flu range contains clinically proven active ingredients to fight multiple symptoms*
* Align with LOC SmPC
Panadol – relief from cold and flu symptoms1-10
Cold symptoms relief
Panadol Cold & Flu products are used for the relief of the symptoms of the common cold and influenza such as: fever, muscle ache, nasal congestion, sinus congestion, headache and sinus pain, sneezing, itchy and watery eyes.
Panadol products are powerful, multi-action, convenient, and well tolerated combinations that are suitable for active, busy patients, who need to stay alert.1-10
* When used as directed
Strong scientific evidence
Multiple clinical studies, published in international, peer-reviewed journals, showed the strength of Panadol products for relieving cold and flu symptoms.3,5-10
Panadol – in-depth patient understanding
Cold symptoms are common and bothersome
Control the most bothersome and frequent symptoms of colds and flu
Cold and flu symptoms are frequent and bothersome. These symptoms include: fever (elevated body temperature), nasal congestion (a blocked nose), rhinorrhoea (a runny nose), sinus pressure and pain (headaches), sneezing (blowing your nose often), sore throat (pain in the pharynx), and body aches (pain all over the body). The Panadol range offers various options of clinically proven products, to relieve these symptoms.1-10
Prevalence of the condition
Are your patients experiencing cold and flu symptoms?
Between 5-10% of adults worldwide get a cold/flu every year.11
On average, adults get 4 to 6 colds per year, while children get 6 to 8 of them.12
Patients’ daily lives are impacted by cold and flu symptoms
Cold and flu symptoms can have a major impact:
Impact on daily life
52% of people stated that a cough/cold had a significant effect on their daily life.13
People reported a productivity decrease of 26%.13
Decreased work/school attendance
Nearly 50% of people reported missing work or school for 1-2 days.13
Total sleep time decreased by an average of 23 minutes.14
Reduced performance, mood, reaction time, and cognitive performance, was reported.13,15-17
The Panadol range is specially formulated for clinically proven relief from the symptoms of colds and flu1-10
Paracetamol is an over-the-counter drug used for pain relief and fever. It provides effective and sustained fever control, which starts to relieve fever in 30 minutes for up to 6 hours.3
Pseudoephedrine is a sympathomimetic drug that acts on the adrenergic receptors and causes vasoconstriction of the muscles lining the walls of small blood vessels in the nasal mucosa. By contracting the blood vessels, pseudoephedrine increases the patency of the airways and causes a decrease in the symptoms of nasal congestion.5,18
Phenylephrine is a sympathomimetic decongestant that has a potent vasoconstrictive effect on the capillaries in the nasal lining, which in turn leads to a reduction in the swelling of the nasal mucosa, thereby reducing congestion.6
Chlorpheniramine is a first-generation antihistamine used to relieve a runny nose and sneezing symptoms, to help patients sleep restfully.19
Caffeine is an analgesic adjuvant for paracetamol that increases mental alertness and improves wakefulness.23-25
Ascorbic acid (Vitamin C) is an essential component of the human diet. It is included to supplement dietary intake of Vitamin C. This is particularly valuable in the early stages of acute viral infections, e.g., the common cold, as Vitamin C reserves may be low at this time and the appetite poor.27
The Panadol range offers clinically proven solutions tailored to individual patient needs1–10
Panadol C&F Vapour Release
Panadol C&F Vapour Release works as a soothing hot remedy for prompt relief from the symptoms of colds and flu, including headache, nasal congestion, sinus congestion, sinus pain, body aches, and fever.3,6,7,9,19,32,33
Key ingredients: Paracetamol 600mg, phenylephrine hydrochloride 10mg, and ascorbic acid 40mg.
Panadol C&F provides effective relief of cold & flu symptoms.
Key ingredients: Paracetamol 500mg, pseudoephedrine 30mg, Chlorpheniramine Maleate 2mg.
Panadol C&F Day
Panadol C&F Day provides powerful and effective Day-Time relief against cold and flu symptoms, with caffeine to produce a synergistic effect with paracetamol.3,4,6,8-10,18-20,34-41
Key ingredients: Paracetamol 500mg, phenylephrine 5mg, and caffeine 25mg.